# SDR DALA2025110708109

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 30,909 hours, 18,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7935707) ON SERVICE CHECK, FOUND 3 EMERGENCY AISLE LIGHTS INOP. R/R EMERGENCY LIGHT BATTERY PACK M2335 PER B737 AMM 33-51. OPS CHECK GOOD.
